MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 4 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 4 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-35-4010
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Discomfort (2330); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 07/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitants: 5801914 02-020-11-0340 - truliant ps cem fem ps cem right sz 4, 5790539 02-022-45-4040 - truliant tib fit tray cem sz 4f / 4t, 5833158 200-07-35 - advanced patella 35mm 3 peg implant.These devices are used for treatment and not diagnosis.Pending investigation.
 
Event or Problem Description
It is reported via legal documentation that a patient had a right total knee arthroplasty on (b)(6) 2019, with no revision surgery reported.No radiographic images of the device are provided.There is no other information available.
 
Additional Manufacturer Narrative
H11.Updated/additional information ¿ g1.G2.G4.H6.The prosthesis wear reported may have been the result of malalignment between the implants, high contact stresses, third body wear, patient-related conditions, instability, or any combination of these possibilities.However, the extent and root cause of the reported polyethylene wear cannot be confirmed as the devices and images of the devices are not available as the devices remain implanted at this time, and radiographs were not provided.
 
Additional Manufacturer Narrative
The following sections were corrected: h6.The reason for the reported event cannot be confirmed from the information provided but may be due to prosthesis wear and instability and/or inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 4 10MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
MDR Report Key18938819
Report Number1038671-2024-00581
Device Sequence Number17903044
Product Code JWH
UDI-Device Identifier10885862304445
UDI-Public10885862304445
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/13/2026
Device Catalogue Number02-022-35-4010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2023
Supplement Date Received by Manufacturer05/08/2024
11/06/2024
Initial Report FDA Received Date03/20/2024
Supplement Report FDA Received Date06/06/2024
11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/23/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown